A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems
Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 541-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_3_a6,
author = {G. A. Kamenskii},
title = {A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems},
journal = {Doklady Akademii Nauk},
pages = {541--543},
year = {1961},
volume = {139},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a6/}
}
TY - JOUR AU - G. A. Kamenskii TI - A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems JO - Doklady Akademii Nauk PY - 1961 SP - 541 EP - 543 VL - 139 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a6/ LA - ru ID - DAN_1961_139_3_a6 ER -
G. A. Kamenskii. A two-point boundary-value problem for a non-linear second-order differential equation and mean-value theorems. Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 541-543. http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a6/